What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Feb 7, 6:52 AM EST, 3 hours 8 minutes earlier. Its key messages:
- 1) An arctic cold front crosses the region this morning. Windy and dangerously cold conditions are expected from this morning through Sunday morning area-wide. High Wind Warnings and Wind Advisories remain in effect along with Extreme Cold Warnings and Cold Weather Advisories. 2) Briefly milder temperatures are expected by the middle of next week. 3) An unsettled pattern develops by mid to late week with precipitation changes increasing.
Area forecast discussion, Feb 7, 6:52 AM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
652 AM EST Sat Feb 7 2026
.WHAT HAS CHANGED...
The Extreme Cold Watch has been converted to an Extreme Cold
Warning across portions of southeastern Virginia and
northeastern North Carolina for tonight into Sunday morning.
&&
.KEY MESSAGES...
1) An arctic cold front crosses the region this morning. Windy and
dangerously cold conditions are expected from this morning through
Sunday morning area-wide. High Wind Warnings and Wind Advisories
remain in effect along with Extreme Cold Warnings and Cold Weather
Advisories.
2) Briefly milder temperatures are expected by the middle of next
week.
3) An unsettled pattern develops by mid to late week with
precipitation changes increasing.
&&
.DISCUSSION...
As of 645 AM EST Saturday...
KEY MESSAGE 1...An arctic cold front crosses the region this
morning. Windy and dangerously cold conditions are expected from
this morning through Sunday morning area-wide. High Wind Warnings
and Wind Advisories remain in effect along with Extreme Cold
Warnings and Cold Weather Advisories.
Latest surface analysis depicted an arctic cold front beginning
to move into the region from the NW. The snow showers across SE
VA should push offshore over the next 30 min or so. The cold
front itself is a bit delayed compared to model guidance. As
such, temps are warmer than modeled in the mid-upper 20s NW to
the lower 30s SE. Strong CAA ramps up later this morning behind
the strong arctic cold front. Meanwhile, a deepening short wave
creates a strongly negative 500mb anomaly offshore. This will
allow a surface low offshore to deepen rapidly as it moves
farther offshore today. Most model guidance has the low at 980mb
(or lower) by 00z Sun. At the same time, a strong (~1034mb)
high builds in from Canada into the Great Lakes and Mid-Atlantic
today into Sun. As such, rapid pressure rises are expected
today. Additionally, forecast soundings across the area indicate
that strong winds will be able mix down to the surface Saturday
through Saturday evening with 50-55+ kt of NW flow at 925mb
(centered over the Eastern Shore). As such, expect NW winds to
quickly increase behind the strong cold front later this
morning, remaining windy through the day. NW winds increase to
20-30 mph with gusts up to 45-50 mph inland (where Wind
Advisories are in effect) with gusts up to 55-60 mph possible
across the Eastern Shore, Virginia Beach, Portsmouth, and
Norfolk (where High Wind Warnings are in effect). Winds
gradually diminish this evening into tonight but remain breezy
along the coast and Eastern Shore through Sun.
Given the strong winds and CAA, very cold temps make a return to the
local area with highs today below freezing for nearly all of the
local area (lower 20s NE to lower 30s SW). Will note that the "true"
high temperature today has already been reached at midnight for most
locations. Very cold lows are expected tonight as well with temps in
the upper single digits to mid teens. Given the windy conditions,
wind chills will likely remain in the single digits through this
afternoon NE of I-64 and in the teens south. As such, Cold Weather
Advisories remain in effect for most of the area (apart from the far
SW Piedmont) from 6 AM this morning through 10 AM on Sun. Even
colder conditions are expected across the Eastern Shore where wind
chills are not expected to reach above 0F during the afternoon! As
temps drop tonight, wind chills drop to 5-10 degrees below zero
across the Eastern Shore, 0 to 5 degrees below zero across eastern
portions of the area, and 0 to 5F farther inland. As such,
Extreme Cold Warnings remain in effect for the Eastern Shore
from this morning through mid morning Sun. Given the potential
for wind chills below 0F across portions of SE VA/NE NC
near/along the coast, have also upgraded to an Extreme Cold
Warning beginning at 10 PM this evening and lasting into Sun
morning. Additionally, it's possible that portions of the
Northern Neck reach wind chills of -5F Sat night, however the
latest forecast keeps wind chills above -5F. As such, will keep
Cold Weather Advisories here instead of Extreme Cold Warnings.
The cold temps linger through Sun with highs in the 20s NE to lower
30s SW once again. However, given lighter winds than Sat, expect
wind chills to remain above Cold Weather Advisory criteria during
the day for most. However, once the Extreme Cold Warning ends for
the Eastern Shore, it is possible that a Cold Weather Advisory could
take it's place mid morning Sunday through Sunday night given very
cold wind chills only warming into the single digits Sun afternoon
before dropping to around 0F Sun night. Additional Cold Weather
Advisories are possible along the coast of SE VA/NE NC Sun night as
wind chills drop into the upper single digits.
KEY MESSAGE 2...Briefly milder temperatures are expected by the
middle of next week.
After another very cold weekend, and what has been a significant
cold stretch, the upper level pattern finally appears to show a bit
of an upper level ridge expanding north from the Gulf into the SE
CONUS Tue into Wed. Temps warm into the 40s NE to upper 50s SW Tue
and upper 40s NE to low-mid 60s SW Wed. This should allow for
significant melting of any remaining snow/ice pack. However, this
warmup is brief with a return to near normal temperatures by Thu.
KEY MESSAGE 3...An unsettled pattern develops by mid to late week
with precipitation changes increasing.
Confidence in forecast details decreases as we head into the mid to
late week period. However, there continues to be a signal for a bit
of an unsettled pattern developing with multiple precipitation
chances. The first chance for precip arrives Wed as a shortwave is
modeled to move beneath the ridge in place across the central CONUS.
The local area may be too far north for much precip, however, light
rain is possible with the best chance across southern portions of
the FA. The next chance for precip arrives Fri into next weekend.
Confidence is low regarding details and precip types at this range
with a large spread of potential low pressure positions on ensemble
guidance. However, ensembles do show the potential for 0.25-0.5"+ of
precip.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
As of 650 AM EST Saturday...
A few lingering snow showers near PHF/ORF should move offshore
over the next 30 min or so with drying and clearing conditions
expected behind it. VFR conditions and mostly clear skies
prevail today inland with partly cloudy skies along the coast
and partly to mostly cloudy skies across the Eastern Shore.
NW winds increase later this morning to 20-25 kt with gusts up
to 35-40 kt inland and 20-30 kt with gusts up to 45 kt along
the coast and Eastern Shore. A peak gust to around 50 kt is
possible at SBY today. Winds gradually diminish this evening
into tonight, but remain elevated along the coast and across the
Eastern Shore.
Outlook: Winds remain elevated Sunday, especially along the
coast and the Eastern Shore. While it will not be as windy on
Sunday, gusts of 20-25 kt are still expected along the coast and
across the Eastern Shore. Dry/VFR, with much less wind Mon-
Tue.
&&
.MARINE...
As of 330 AM EST Saturday...
Key Messages:
- Strong gale to low-end storm conditions are expected today
through tonight behind a strong cold front.
- A Storm Warning is in effect for the coastal waters and
Chesapeake Bay today into this evening. A Gale Warning is in
effect for the remaining marine zones today into tonight.
- Heavy Freezing Spray Warnings are in effect from this morning
into Sunday morning for the coastal waters N of the VA/NC
border and the Chesapeake Bay. Freezing Spray Advisories are
in effect for the rivers and NC coastal waters.
A strong cold front is moving across northern VA early this morning.
The wind is WNW 10-15kt ahead of the front with seas of 3-4ft, and 2-
3ft waves in the Ches. Bay. The cold front will cross the coast
early this morning and will be accompanied by a few snow showers,
which could briefly reduce vsby to less then 1nm. Strong CAA and
sharp pressure rises of 4-6mb/3hr develop in the wake of the front
this morning. Steady and strong CAA continues through the day,
before another surge of 5-6mb/3hr pressure rises arrive late aftn
and evening. 950/925mb wind increases and then averages around 45-
50kt much of today behind the cold front, and even reaches 50-55kt
over the coastal waters around 21-00z/4-7 PM late this aftn and
evening. All this occurs with very steep low-level lapse rates as
925mb temperatures of -12 to -18C overspread SSTs of 2-5C. This will
support NW wind gusts to around 50kt over the Ches. Bay and coastal
waters. Local wind probs for 48kt gusts are generally 60-80% for the
coastal waters N of the VA/NC border and 30-40% for the Ches. Bay
and southern coastal waters, a touch lower than previous runs.
However, 00z/07 EPS probs for 50kt gusts are still 80-100% for the
coastal waters N of the VA/NC border, and ~70-100% for the Ches. Bay
and southern coastal waters. Overall, the best periods for ~50kt
wind gusts will be behind the initial surge this morning, and then
with the secondary surge this aftn/evening. Given this, Storm
Warnings remain in effect for all coastal waters and the Ches. Bay.
Elsewhere, strong gale conditions are expected beginning early this
morning and continuing through much of tonight and Gale Warnings
have been issued for the remaining marine zones. A period of gale
conditions is expected for the Ches. Bay and ocean later tonight
into early Sunday morning once the storm threat ends.
Given the strong wind and cold temperatures, moderate to heavy
freezing spray is also likely today and Sunday. Heavy Freezing Spray
Warnings remain in effect for the coastal waters N of the VA/NC
border and Ches. Bay. While the warning ends on Sunday morning,
light to moderate freezing spray will continue to be possible
through the day Sunday. Freezing Spray Advisories are in effect
elsewhere, except the Currituck Sound, which has limited ice free
water on the shoreline along with limited navigation due to ice and
persistent low water. Seas build to 6-11ft with 5-8ft waves in the
Ches. Bay.
Overall, gradually improving marine conditions are expected
beginning Sunday night and into early next week as high pressure
settles over the region.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Extreme Cold Warning until 10 AM EST Sunday for MDZ021>025.
High Wind Warning until 9 PM EST this evening for MDZ021>025.
NC...Cold Weather Advisory until 10 AM EST Sunday for NCZ012>014-
030-031.
Wind Advisory until 9 PM EST this evening for NCZ012>017-
030>032-102.
Cold Weather Advisory until 10 PM EST this evening for
NCZ015>017-032-102.
Extreme Cold Warning from 10 PM this evening to 10 AM EST
Sunday for NCZ015>017-032-102.
VA...Extreme Cold Warning until 10 AM EST Sunday for VAZ099-100.
High Wind Warning until 9 PM EST this evening for VAZ095-
098>100.
Cold Weather Advisory until 10 AM EST Sunday for VAZ048-061-
062-064-067>069-075>078-080>083-085-087-088-092-509>522.
Wind Advisory until 9 PM EST this evening for VAZ048-060>062-
064>069-075>090-092-093-096-097-509>525.
Cold Weather Advisory until 10 PM EST this evening for VAZ084-
086-089-090-093-095>098-523>525.
Extreme Cold Warning from 10 PM this evening to 10 AM EST
Sunday for VAZ084-086-089-090-093-095>098-523>525.
MARINE...Storm Warning until 1 AM EST Sunday for ANZ630>632-634-650-652-
654-656-658.
Heavy Freezing Spray Warning until 10 AM EST Sunday for
ANZ630>632-634-650-652-654-656.
Gale Warning until 7 AM EST Sunday for ANZ633.
Gale Warning until 4 AM EST Sunday for ANZ635>638.
Freezing Spray Advisory until 10 AM EST Sunday for ANZ635>638-
658.
&&
DISCUSSION...RMM
AVIATION...LKB/RMM
MARINE...AJZ/NBHazardous weather outlook, Feb 7, 4:02 AM EST, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
402 AM EST Sat Feb 7 2026
NCZ012>014-030-031-VAZ048-061-062-064-067>069-075>078-080>083-085-
087-088-092-509>522-080915-
Northampton-Hertford-Gates-Bertie-Chowan-Fluvanna-Cumberland-
Goochland-Caroline-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Dinwiddie-
Prince George (including Hopewell and Petersburg)-Charles City-
New Kent-Middlesex-Greensville-Sussex-Southampton-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
402 AM EST Sat Feb 7 2026
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015>017-032-102-VAZ084-086-089-090-093-096-097-523>525-080915-
Pasquotank-Camden-Western Currituck-Perquimans-Eastern Currituck-
Gloucester-Mathews-Surry-James City-Isle of Wight-Suffolk-Chesapeake-
York-Newport News-Hampton/Poquoson-
402 AM EST Sat Feb 7 2026
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...
...EXTREME COLD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST SUNDAY...
This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
Wind Advisory.
Extreme Cold Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Cold Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ060-065-066-079-080915-
Prince Edward-Mecklenburg-Lunenburg-Brunswick-
402 AM EST Sat Feb 7 2026
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...
This Hazardous Weather Outlook is for central Virginia and south
central Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ095-098-080915-
Norfolk/Portsmouth-Virginia Beach-
402 AM EST Sat Feb 7 2026
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM EST THIS EVENING...
...EXTREME COLD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST SUNDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Cold Weather Advisory.
High Wind Warning.
Extreme Cold Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Cold Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>025-VAZ099-100-080915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
402 AM EST Sat Feb 7 2026
...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Cold Warning.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Cold Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 7, 5:14 AM EST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
514 AM EST Sat Feb 7 2026
MDZ022>025-071100-
Wicomico-Maryland Beaches-Somerset-Inland Worcester-
514 AM EST Sat Feb 7 2026
...A SNOW SQUALL WILL AFFECT NORTHEASTERN SOMERSET...WICOMICO AND
WORCESTER COUNTIES...
At 513 AM EST, a snow squall was located along a line extending from
Parsonsburg to 7 miles southeast of Salisbury University to near
University Of Maryland Eastern Shore to Princess Anne. Movement was
southeast at 45 mph.
Winds in excess of 30 mph, reduced visibility, and a quick dusting
up to a half of an inch of snow are possible with this squall.
This squall will be near...
Snow Hill, West Pocomoke, and Newark around 520 AM EST.
Pocomoke City around 525 AM EST.
Berlin around 530 AM EST.
Other locations impacted by this squall include Ocean City
Municipality, Trinity, Cokesbury, Goodwill, Eden, Mount Vernon,
Longridge, Cedartown, Chesapeake Heights, and Pittsville.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
&&
LAT...LON 3833 7505 3815 7512 3797 7525 3798 7528
3800 7526 3801 7527 3799 7531 3799 7534
3798 7542 3799 7541 3801 7538 3801 7546
3825 7584 3826 7581 3827 7582 3830 7582
3836 7579 3846 7568 3845 7536
TIME...MOT...LOC 1013Z 301DEG 40KT 3836 7546 3828 7550 3821 7560 3821
7572
ZimmermanSpecial weather statement, Feb 7, 5:15 AM EST, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
515 AM EST Sat Feb 7 2026
VAZ077-078-081>086-089-090-099-100-512-516>518-520-523>525-071100-
Surry-Middlesex-Newport News-Northampton-Eastern King and
Queen-Eastern Henrico-York-Gloucester-James City-Accomack-Eastern
Hanover-Charles City-Mathews-New Kent-Hampton/Poquoson-Western King
William-Prince George-Northumberland-Eastern King William-Lancaster-
515 AM EST Sat Feb 7 2026
...A SNOW SQUALL WILL AFFECT SOUTHERN ACCOMACK...MIDDLESEX...
SOUTHEASTERN NORTHUMBERLAND...YORK...SOUTHEASTERN HANOVER...JAMES
CITY...GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHAMPTON...
CHARLES CITY...NORTHEASTERN PRINCE GEORGE...NEW KENT...MATHEWS...EAST
CENTRAL HENRICO...SOUTHEASTERN KING WILLIAM...NORTHEASTERN SURRY AND
SOUTHERN LANCASTER COUNTIES...THE CITY OF POQUOSON...THE CITY OF
HAMPTON...THE CITY OF NEWPORT NEWS AND THE CITY OF WILLIAMSBURG...
At 515 AM EST, a snow squall was located along a line extending from
6 miles northwest of Nassawadox to near Gloucester Courthouse to near
Bottoms Bridge. Movement was southeast at 50 mph.
Winds in excess of 30 mph, reduced visibility, and a quick dusting
up to a half of an inch of snow are possible with this squall.
This squall will be near...
Williamsburg, Gloucester Courthouse, Queens Lake, Toano,
Gloucester Point, Roxbury, Norge, Nassawadox, Mobjack, and
Ruthville around 520 AM EST.
Charles City, Virginia Institute For Marine Sciences, College Of
William And Mary, York Terrace, and Carver Gardens around 525 AM
EST.
Newport News, Cape Charles, Seaford, Cheriton, Grove, Kings Point,
Rustic, and Busch Gardens around 530 AM EST.
Claremont, Jamestown, Lee Hall, and Bay View around 535 AM EST.
Hampton, Patrick Henry Field, Scotland, and Tabb around 540 AM
EST.
Langley AFB, Grand View, Fort Eustis, and Denbigh around 545 AM
EST.
Surry, Christopher Newport University, Northampton, Buckroe Beach,
and Beaconsdale around 550 AM EST.
Other locations impacted by this squall include Eltham, Melfa,
Croaker, Lackey, Moon, Laban, Camp Peary, Oriana, Grafton, and
Franktown.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
&&
LAT...LON 3718 7575 3704 7595 3709 7622 3699 7626
3704 7666 3714 7667 3706 7670 3706 7681
3753 7739 3772 7709 3773 7638 3785 7620
3784 7605 3775 7588 3783 7620 3767 7626
3739 7619 3737 7605 3774 7588 3755 7555
TIME...MOT...LOC 1015Z 315DEG 42KT 3752 7597 3738 7662 3749 7726
MillerSpecial weather statement, Feb 7, 5:58 AM EST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 AM EST Sat Feb 7 2026
VAZ084-086-089-090-093-095>098-100-523>525-071145-
Surry-Norfolk/Portsmouth-Newport
News-Northampton-York-Gloucester-James City-Virginia
Beach-Mathews-Hampton/Poquoson-Isle of Wight-Suffolk-Chesapeake-
558 AM EST Sat Feb 7 2026
...A SNOW SQUALL WILL AFFECT NORTHEASTERN ISLE OF WIGHT...YORK...
SOUTHERN JAMES CITY...GLOUCESTER...SOUTHERN NORTHAMPTON...MATHEWS...
AND NORTHEASTERN SURRY COUNTIES...THE CITY OF NORFOLK...THE CITY OF
POQUOSON...THE NORTHERN CITY OF CHESAPEAKE...THE CITY OF HAMPTON...
THE CITY OF NEWPORT NEWS...THE CITY OF PORTSMOUTH...THE NORTHEASTERN
CITY OF SUFFOLK...THE NORTHERN CITY OF VIRGINIA BEACH AND THE CITY OF
WILLIAMSBURG...
At 557 AM EST, a snow squall was located along a line extending from
15 miles southeast of Bay View to Tabb to near Burrowsville. Movement
was southeast at 55 mph.
Winds in excess of 30 mph, reduced visibility, and a quick dusting
up to a half of an inch of snow are possible with this squall.
This squall will be near...
Newport News, Hampton, Surry, Langley AFB, Patrick Henry Field,
Jamestown, Grand View, Fort Eustis, Scotland, and Tabb around 600
AM EST.
Christopher Newport University, Northampton, Buckroe Beach, and
Beaconsdale around 605 AM EST.
Hampton University and Fort Monroe around 610 AM EST.
Ocean View and Norfolk around 615 AM EST.
Virginia Beach, Smithfield, Rescue, and Norfolk NAS around 620 AM
EST.
Portsmouth and Norfolk International around 625 AM EST.
Old Dominion University, Virginia Wesleyan University, Suffolk,
and Norview around 630 AM EST.
Downtown Norfolk, Norfolk State University, Ghent, and Crittenden
around 635 AM EST.
Other locations impacted by this squall include South Norfolk, Rudee
Heights, Carrollton, Portlock, Lackey, Chippokes State Park, Beulah,
Moon, Longview, and Laban.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
&&
LAT...LON 3718 7575 3705 7593 3707 7603 3730 7608
3729 7633 3728 7633 3710 7622 3699 7625
3696 7595 3672 7588 3673 7593 3678 7651
3721 7692 3727 7678 3749 7657 3744 7622
3733 7621 3731 7609 3741 7603 3735 7567
TIME...MOT...LOC 1057Z 306DEG 46KT 3712 7576 3715 7644 3726 7707
MillerLocal storm report, Feb 7, 6:59 AM EST, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Wakefield VA
659 AM EST Sat Feb 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM Snow Newport News 37.08N 76.51W
02/07/2026 E0.1 Inch City of Newport NewVA Public
A picture showing a dusting of snow in
Newport News was relayed via social media.
&&
RMMLocal storm report, Feb 7, 7:19 AM EST, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
719 AM EST Sat Feb 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 AM Snow Penola 37.96N 77.37W
02/07/2026 M1.0 Inch Caroline VA Public
Early morning snow showers.
&&Local storm report, Feb 7, 9:24 AM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
924 AM EST Sat Feb 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Snow Alberta 36.87N 77.88W
02/06/2026 M2.5 Inch Brunswick VA Broadcast Media
Changed the pervious report of 4 inches. The
report included 1.5 inches of snow that fell
2 weeks ago. While during this event only
2.5 inches of new snow fell.
&&
HET